NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

护理程序的评价阶段做什么?

  1. A护士执行计划好的干预措施
  2. B护士检查目标是否已达成,并调整计划
  3. C护士为医生写出院小结
  4. D护士首次收集患者的病史和基线观察指标
2.护理学基础困难

四名患者同时需要你。你应该先看哪一位?

  1. A20 分钟前已口服镇痛药、疼痛评分 6/10 的患者
  2. B新出现高调、嘈杂呼吸声(喘鸣)的患者
  3. C询问出院时间的患者
  4. D到时间要服常规口服药的患者
3.感染控制与患者安全中等

病房暴发诺如病毒感染期间,工作人员在护理患者后应采用哪种手卫生方法?

  1. A仅用纸巾擦手
  2. B仅使用酒精速干手消毒剂
  3. C用肥皂和水洗手
  4. D戴过手套就不需要手卫生
4.感染控制与患者安全困难

A patient on oxygen needs an MRI scan. Which plan is safe?

  1. ATake the usual steel cylinder into the room if it is tightly strapped to the trolley frame
  2. BUse only MRI-safe equipment, and never take a standard steel oxygen cylinder into the scanner room
  3. CRemove the oxygen for the scan without telling anyone
  4. DLeave the steel cylinder on the patient’s bed during the scan
5.优先排序与委派中等

Which action by a nursing assistant needs the nurse to step in?

  1. ACleaning hands before entering the room
  2. BPutting the call light within the patient’s reach
  3. CTaking an oral temperature just after the patient drank cold water
  4. DLowering the bed to its lowest position and locking the wheels after care
6.优先排序与委派困难

A marathon runner is confused, with a temperature of 41 °C and hot skin. What is the priority?

  1. AAsking the runner to rest in the shade and drink slowly
  2. BRapid cooling while supporting airway and circulation
  3. CWrapping the runner in a blanket to prevent shivering
  4. DGiving an antipyretic tablet and waiting for it to work
7.临床护理中等

A patient has a fentanyl patch for chronic pain. Which advice is correct?

  1. ACut the patch in half if the pain improves, to lower the dose
  2. BApply the patch to broken skin for faster effect
  3. CKeep using the old patch with the new one
  4. DAvoid heat sources such as hot water bottles over the patch
8.临床护理困难

一名肝硬化患者腹部膨大紧绷,接受腹腔穿刺放液。为什么可能要给予白蛋白?

  1. A增加尿钾排泄
  2. B治疗腹水中的感染
  3. C阻止肝脏产生更多胆汁
  4. D降低大量放液后发生循环功能障碍的风险
9.实验室检查值与电解质中等

Two sets of blood cultures are ordered for a patient with suspected sepsis. How are they best collected?

  1. ABoth from the same site, one minute apart, to save time for the patient
  2. BAfter the first antibiotic dose, so the infusion is not delayed
  3. CFrom two separate venipuncture sites, using strict aseptic technique
  4. DFrom the existing IV line while the infusion continues to run
10.实验室检查值与电解质困难

The nurse teaches a patient starting lithium. Which statement shows a need for further teaching?

  1. A"I will drink plenty of fluids, especially in hot weather"
  2. B"I will cut out salt from my diet completely to stay healthy"
  3. C"I will tell my doctor if I have vomiting or diarrhea"
  4. D"I will check with the pharmacist before taking ibuprofen"
11.药理学中等

Which blood test is used to monitor warfarin therapy?

  1. AActivated partial thromboplastin time (aPTT)
  2. BPlatelet count
  3. CSerum albumin
  4. DINR (prothrombin time)
12.药理学困难

某药的分布容积非常大(例如成人为 500 L)。这说明什么?

  1. A药物几乎完全停留在血浆隔室中
  2. B药物不能静脉给药
  3. C药物被肾脏快速排泄
  4. D药物被组织大量摄取
13.内外科护理:心血管与呼吸中等

A patient's ankle–brachial pressure index (ABPI) is 0.6. What does this suggest?

  1. ANormal leg circulation
  2. BA deep vein thrombosis
  3. CStiff, calcified arteries that read falsely high
  4. DSignificant peripheral arterial disease
14.内外科护理:心血管与呼吸困难

A patient with stable severe COPD has a blood gas showing pH 7.37, a raised PaCO₂ and a raised bicarbonate. How should this be interpreted?

  1. ARespiratory alkalosis from hyperventilation
  2. BChronic respiratory acidosis with metabolic compensation
  3. CAcute respiratory acidosis needing emergency intubation
  4. DA normal blood gas with no abnormality
15.内外科护理:神经、内分泌与肾脏中等

为什么 CKD 患者常在餐时服用磷结合剂?

  1. A它们结合肾脏无法排泄的食物磷酸盐
  2. B它们替代缺失的促红细胞生成素
  3. C它们在肠道内结合钾,从而降低血钾
  4. D它们增加肠道对食物中磷酸盐的吸收
16.内外科护理:神经、内分泌与肾脏困难

A patient with suspected meningitis has a GCS of 9 and pupils that have become unequal. A doctor plans an immediate lumbar puncture. What is the main concern?

  1. ARaised pressure in the skull, so the procedure could cause herniation
  2. BA lumbar puncture would spread the infection to the blood
  3. CThere is no concern, because the lumbar puncture lowers pressure safely
  4. DThe patient is too confused to stay still, so it is not needed
17.内外科护理:消化、围手术期与肿瘤中等

Why are patients with large burns at risk of hypothermia?

  1. ABurns always cause a low thyroid hormone level in the blood
  2. BThe fluids given are always chilled
  3. CTheir metabolism stops after the injury
  4. DLoss of skin reduces their ability to keep in heat
18.内外科护理:消化、围手术期与肿瘤困难

A patient with long-standing chronic pancreatitis now has weight loss, thirst and passing large volumes of urine. What should the nurse check first?

  1. APeak expiratory flow
  2. BAbdominal girth
  3. CCapillary blood glucose
  4. DSerum amylase level
19.产科护理中等

A woman 1 day after birth has a blood pressure of 150/96 mmHg and a headache. She had normal blood pressures in pregnancy. What should the nurse do?

  1. AEncourage her to walk to lower her blood pressure
  2. BGive paracetamol (acetaminophen) and ignore the blood pressure
  3. CReport it and assess for postpartum pre-eclampsia
  4. DReassure her that this is normal after birth
20.产科护理困难

A newborn's bilirubin is rising quickly at 30 hours despite phototherapy, and the baby is lethargic with an arched back and high-pitched cry. What does this suggest?

  1. ANormal newborn reflexes
  2. BAcute bilirubin encephalopathy
  3. CA normal reaction to phototherapy
  4. DMild breast milk jaundice
21.儿科护理中等

一名疑似会厌炎的儿童流口水并身体前倾而坐。必须避免哪项措施?

  1. A让孩子保持自己选择的体位
  2. B呼叫擅长气道管理的团队
  3. C用压舌板检查咽喉
  4. D让孩子留在父母身边
22.儿科护理困难

A 15-year-old in traction for a femur fracture is withdrawn and irritable. Which intervention best fits his developmental stage?

  1. AArrange contact with friends and let him control parts of his daily routine
  2. BSet a strict timetable for him that staff decide without his input
  3. CAsk his parents to stay with him at all times and make decisions for him
  4. DMove him to a room with toddlers so the ward is less lonely
23.精神科护理中等

A patient taking an antipsychotic is going on a summer day trip. What should the nurse teach?

  1. AAvoid all fluids so that there is less need to find a toilet
  2. BDrink enough fluids and avoid overheating, because the medicine can affect temperature control
  3. CStop the medicine for the day so that it does not interact with the sunlight and cause a dangerous reaction
  4. DExercise as hard as possible in the heat to burn off the extra weight
24.精神科护理困难

A woman taking carbamazepine for bipolar disorder uses an oral contraceptive pill. What should the nurse teach?

  1. AThe two drugs do not interact in any way
  2. BCarbamazepine increases the effect of the pill, so she can take it every other day
  3. CShe should take the pill and the carbamazepine at exactly the same time each day so that both of them stay fully effective
  4. DCarbamazepine can make the pill less effective, so she should discuss contraception with the prescriber
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C97.6 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 97.6 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

97.6 °F
T = °C
26.护理数学与单位换算困难
2 tsp · 4/天 · 5 d? mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液2 tsp,每 6 小时一次,共 5 天。按1 tsp = 5 mL,整个疗程需要多少 mLV?

2 tsp每 6 小时一次5 天1 tsp = 5 mL
V = mL
27.剂量计算中等
122 kgBSA = 2.17 m²75 mg/m²D = ? mg

一名体重 122 kg 的患者体表面积为 2.17 m²。医嘱为 75 mg/m²。求剂量 D,以 mg 表示。

122 kgBSA = 2.17 m²75 mg/m²
D = mg
28.剂量计算困难
50 mg/1 mLV = ? mL

一名患者体重 61.6 lb。医嘱为单次剂量 1 mg/kg,储备液为 1 mL 中含 50 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V?

61.6 lb1 mg/kg50 mg/1 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
250 mL60 gtt/mL5 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 5 小时内输入 250 mL。求滴速 R(滴/分)。

250 mL5 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
2 g250 mL? mL/h3 mg/min

一袋中含有 2 g 药物,溶于 250 mL。医嘱为每分钟 3 mg。泵速 R 应设为多少 mL/h?

2 g/250 mL3 mg/min
R = mL/h
31.静脉输液与液体平衡中等
入量出量8 小时班次汤150 mL果汁200 mL静脉输液100 mL/h × 8 h静脉抗生素2 × 100 mL尿液175 mL尿液375 mL尿液475 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

汤: 150 mL果汁: 200 mL静脉输液: 100 mL/h × 8 h静脉抗生素: 2 × 100 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL550 mL 已输入100 mL/h15:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体用输液泵以 100 mL/h 输注。到 15:00 时已输入 550 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

1000 mL550 mL 已输入100 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 28 次/分,SpO₂ 98%正在补充吸氧,血压 150/90 mmHg,脉搏 114 次/分,清醒,体温 34.8 °C。NEWS2 总分是多少?

RR 28SpO₂ 98%O₂SBP 150HR 114AT 34.8 °C
NEWS2 =
34.临床评估评分困难
低风险中度风险高风险

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 是; 行走辅助: 扶着家具; 静脉输液或封管: 是; 步态: 受损; 精神状态: 高估或忘记自身局限。使用分界值 0–24 低,25–44 中度,45 或以上高,点击跌倒风险等级。

  1. 1低风险
  2. 2中度风险
  3. 3高风险

3溶液

1.护理学基础

答案: B · 护士检查目标是否已达成,并调整计划

为什么是这个答案

评价将患者的结局与计划的目标进行比较。如果目标未达成,护士重新评估并修改护理计划。

答案

B · 护士检查目标是否已达成,并调整计划
2.护理学基础

答案: B · 新出现高调、嘈杂呼吸声(喘鸣)的患者

为什么是这个答案

喘鸣提示上气道部分阻塞,可能迅速危及生命。气道问题优先于呼吸、循环和其他需求。

答案

B · 新出现高调、嘈杂呼吸声(喘鸣)的患者
3.感染控制与患者安全

答案: C · 用肥皂和水洗手

为什么是这个答案

酒精手消毒剂不能可靠地杀灭诺如病毒,所以应使用肥皂和水洗手,通过机械作用将其清除。同时还应采取接触传播预防和彻底的环境清洁。

答案

C · 用肥皂和水洗手
4.感染控制与患者安全

答案: B · Use only MRI-safe equipment, and never take a standard steel oxygen cylinder into the scanner room

为什么是这个答案

Steel oxygen cylinders can become projectiles in an MRI room and cause fatal injuries. Only equipment labeled MRI-safe is used, and the patient’s oxygen needs are planned with the MRI team.

答案

B · Use only MRI-safe equipment, and never take a standard steel oxygen cylinder into the scanner room
5.优先排序与委派

答案: C · Taking an oral temperature just after the patient drank cold water

为什么是这个答案

A cold drink lowers mouth temperature for a short time, so the reading will be falsely low. The nurse should ask the assistant to wait before measuring. The other actions are correct.

答案

C · Taking an oral temperature just after the patient drank cold water
6.优先排序与委派

答案: B · Rapid cooling while supporting airway and circulation

为什么是这个答案

Heat stroke is an emergency in which body temperature rises and the brain is affected. Rapid cooling, for example with cold water or ice, is the priority; antipyretics do not work for heat stroke.

答案

B · Rapid cooling while supporting airway and circulation
7.临床护理

答案: D · Avoid heat sources such as hot water bottles over the patch

为什么是这个答案

Heat increases absorption of fentanyl through the skin and can cause overdose. Old patches are removed and folded before disposal, and patches should not be cut unless the product allows it.

答案

D · Avoid heat sources such as hot water bottles over the patch
8.临床护理

答案: D · 降低大量放液后发生循环功能障碍的风险

为什么是这个答案

大量腹腔穿刺放液可引起低血压和肾功能损害。输注白蛋白有助于维持循环血容量。

答案

D · 降低大量放液后发生循环功能障碍的风险
9.实验室检查值与电解质

答案: C · From two separate venipuncture sites, using strict aseptic technique

为什么是这个答案

Taking cultures from two separate sites helps distinguish true bacteremia (growth in both sets) from skin contamination (growth in only one). The skin is cleaned carefully, the bottle tops are disinfected, and cultures are taken before antibiotics.

答案

C · From two separate venipuncture sites, using strict aseptic technique
10.实验室检查值与电解质

答案: B · "I will cut out salt from my diet completely to stay healthy"

为什么是这个答案

A sudden fall in sodium intake makes the kidneys keep more sodium and lithium, raising the lithium level towards toxicity. Patients keep a normal, steady salt intake, drink enough fluids, report fluid loss and avoid NSAIDs unless approved.

答案

B · "I will cut out salt from my diet completely to stay healthy"
11.药理学

答案: D · INR (prothrombin time)

为什么是这个答案

Warfarin is monitored with the INR, a standardised prothrombin time. For most indications, such as atrial fibrillation or venous thrombosis, the target is usually 2–3.

答案

D · INR (prothrombin time)
12.药理学

答案: D · 药物被组织大量摄取

为什么是这个答案

Vd 远大于全身总水量,说明血浆浓度低,因为大部分药物分布在组织(如脂肪或肌肉)中,地高辛和胺碘酮就是如此。

答案

D · 药物被组织大量摄取
13.内外科护理:心血管与呼吸

答案: D · Significant peripheral arterial disease

为什么是这个答案

An ABPI of roughly 1.0–1.3 is normal, and below 0.9 indicates peripheral arterial disease; lower values mean more severe disease. A value above about 1.3 suggests calcified, incompressible vessels, common in diabetes, and is unreliable.

答案

D · Significant peripheral arterial disease
14.内外科护理:心血管与呼吸

答案: B · Chronic respiratory acidosis with metabolic compensation

为什么是这个答案

In chronic CO₂ retention, the kidneys retain bicarbonate over days, bringing the pH back towards normal. A normal pH with high PaCO₂ and high bicarbonate is compensated chronic respiratory acidosis. These patients usually have target saturations of 88–92%.

答案

B · Chronic respiratory acidosis with metabolic compensation
15.内外科护理:神经、内分泌与肾脏

答案: A · 它们结合肾脏无法排泄的食物磷酸盐

为什么是这个答案

在 CKD 中,磷酸盐潴留导致继发性甲状旁腺功能亢进、肾性骨病和血管钙化。随餐服用的磷结合剂在肠道内结合饮食中的磷酸盐。同时还需限制饮食中的磷。

答案

A · 它们结合肾脏无法排泄的食物磷酸盐
16.内外科护理:神经、内分泌与肾脏

答案: A · Raised pressure in the skull, so the procedure could cause herniation

为什么是这个答案

Reduced consciousness and unequal pupils suggest raised ICP. A lumbar puncture in this situation may cause brain herniation, so imaging comes first, and antibiotics are not delayed. The nurse should raise this concern.

答案

A · Raised pressure in the skull, so the procedure could cause herniation
17.内外科护理:消化、围手术期与肿瘤

答案: D · Loss of skin reduces their ability to keep in heat

为什么是这个答案

Burned skin loses heat and water through evaporation. Cooling the burn is limited to the wound, the rest of the patient is kept warm, and fluids and the environment are warmed.

答案

D · Loss of skin reduces their ability to keep in heat
18.内外科护理:消化、围手术期与肿瘤

答案: C · Capillary blood glucose

为什么是这个答案

Destruction of islet cells in chronic pancreatitis can cause diabetes (type 3c). Thirst, polyuria and weight loss suggest hyperglycaemia, which is checked straight away.

答案

C · Capillary blood glucose
19.产科护理

答案: C · Report it and assess for postpartum pre-eclampsia

为什么是这个答案

New hypertension with a headache after birth can be postpartum pre-eclampsia, even with normal readings in pregnancy. The nurse reports it, checks urine protein and symptoms and follows the protocol.

答案

C · Report it and assess for postpartum pre-eclampsia
20.产科护理

答案: B · Acute bilirubin encephalopathy

为什么是这个答案

Lethargy, poor feeding, hypertonia with arching and a high-pitched cry are signs of acute bilirubin encephalopathy. An urgent exchange transfusion may be needed to prevent permanent kernicterus.

答案

B · Acute bilirubin encephalopathy
21.儿科护理

答案: C · 用压舌板检查咽喉

为什么是这个答案

检查咽喉、让孩子躺下或使其惊恐都可能引发完全性气道梗阻。应让孩子保持平静和直立,并获得专家的气道援助。

答案

C · 用压舌板检查咽喉
22.儿科护理

答案: A · Arrange contact with friends and let him control parts of his daily routine

为什么是这个答案

Adolescents are working on identity and independence, and peers are very important. Hospital stay threatens both, so contact with friends, privacy and choices about routines help him cope.

答案

A · Arrange contact with friends and let him control parts of his daily routine
23.精神科护理

答案: B · Drink enough fluids and avoid overheating, because the medicine can affect temperature control

为什么是这个答案

Antipsychotics, especially those with anticholinergic effects, can impair sweating and thermoregulation, increasing the risk of heat stroke. Hydration, shade and avoiding strenuous activity in the heat are advised.

答案

B · Drink enough fluids and avoid overheating, because the medicine can affect temperature control
24.精神科护理

答案: D · Carbamazepine can make the pill less effective, so she should discuss contraception with the prescriber

为什么是这个答案

Carbamazepine induces liver enzymes and speeds up the breakdown of many drugs, including hormonal contraceptives. This can lead to unplanned pregnancy, and carbamazepine is also teratogenic.

答案

D · Carbamazepine can make the pill less effective, so she should discuss contraception with the prescriber
25.护理数学与单位换算

答案: T = 36.4 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

97.6 − 32 = 65.6

乘以 5/9

T = 65.6·5/9 = 36.44 ≈ 36.4 °C

答案

T = 36.4 °C
26.护理数学与单位换算

答案: V = 200 mL

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

每次剂量的体积

2 tsp = 2·5 = 10 mL

整个疗程

V = 10 mL × 4/天 × 5 = 200 mL

答案

V = 200 mL
27.剂量计算

答案: D = 162.8 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 75·2.17 = 162.8 mg

答案

D = 162.8 mg
28.剂量计算

答案: V = 0.56 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

61.6/2.2 = 28 kg

剂量

1·28 = 28 mg

体积

V = (28/50)·1 = 0.56 mL

答案

V = 0.56 mL
29.静脉输液速度

答案: R = 50 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

5·60 = 300 min

滴速

R = 250·60/300 = 50 gtt/min

答案

R = 50 gtt/min
30.静脉输液速度

答案: R = 22.5 mL/h

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

2000 mg/250 mL = 8 mg/mL

每小时剂量

3·60 = 180 mg/h

泵速

R = 180/8 = 22.5 mL/h

答案

R = 22.5 mL/h
31.静脉输液与液体平衡

答案: I = 1350 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 150 + 200 = 350 mL
静脉输液: 100·8 = 800 mL
静脉抗生素: 2·100 = 200 mL
I = 1350 mL

答案

I = 1350 mL
32.静脉输液与液体平衡

答案: t = 4.5 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

1000 − 550 = 450 mL

时间

t = 450/100 = 4.5 h

答案

t = 4.5 h

约为 4 h 30 min,所以袋子大约在 19:30 输完。

33.临床评估评分

答案: NEWS2 = 10

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 28/min → 3
SpO₂ 98% → 0
吸氧 → 2
SBP 150 mmHg → 0
HR 114/min → 2
清醒 (A) → 0
T 34.8 °C → 3

相加

NEWS2 = 3 + 0 + 2 + 0 + 2 + 0 + 3 = 10

答案

NEWS2 = 10
34.临床评估评分

答案: 高风险

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 是 → 15
行走辅助: 扶着家具 → 30
静脉输液或封管: 是 → 20
步态: 受损 → 20
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 0 + 15 + 30 + 20 + 20 + 15 = 100

风险等级

100 → 高风险

答案

高风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions